# SDR AALA20160412003

- Difficulty date: April 10, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 60,982 hours, 8,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146W13516
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FUSELAGE SKIN CORRODED ON INTERIOR SURFACE, BETWEEN STATIONS 1601 & 1622, BETWEEN STRINGER 1L & 2L.  REPAIRED SKIN IAW SRM 53-60-01-2R & EA 259664.
